MathSciNet Relay Station
MathSciNet bibliographic data
MR788966 28D05 (22D40)
Conze, Jean-Pierre; Lesigne, Emmanuel Théorèmes ergodiques pour des mesures diagonales. (French) [Ergodic theorems for diagonal measures] Bull. Soc. Math. France 112 (1984), no. 2, 143–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement